American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Andrew Haas. Excursion and return times of a geodesic to a subset of a hyperbolic Riemann surface. Proc. Amer. Math. Soc. 141 (2013) 3957-3967.
Abstract, references, and article information   
View Article: PDF

[2] Kazuyoshi Kiyohara and Peter Topalov. On Liouville integrability of $h$-projectively equivalent Kähler metrics. Proc. Amer. Math. Soc. 139 (2011) 231-242. MR 2729086.
Abstract, references, and article information   
View Article: PDF

[3] Hamid-Reza Fanaï. Une remarque sur la symétrie asymptotique de la fonction de Green. Proc. Amer. Math. Soc. 133 (2005) 805-807. MR 2113930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Craig J. Sutton. Measures invariant under the geodesic flow and their projections. Proc. Amer. Math. Soc. 131 (2003) 2933-2936. MR 1974351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1